# SDR 08FDEA02142

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981600
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES AND NICKS ON FUSELAGE SKIN C 79-80, BELOW P 26 LHS.  REPAIR PERFORMED BY REWORK OF DAMAGED AREA IAW SRM 51-73-10, NDT FOR CRACK FREE, APPROVED BY RAS/DAHAM/4024994/2008 ISS A AND EA 6-5318-120119.
